# SDR SWAA2016080854600

- Difficulty date: August 3, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 21,214 hours, 12,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, ON TOP OF SURFACE WEB UNDER THRESHOLD CORRODED BETWEEN BS 787 - 847.  R & R THE WEB IAW SRM.
